# SDR LR7A2024111903611

- Difficulty date: November 19, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N407LC
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 16,694 hours, 10,064 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: LS1735
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK UNDER SP-180, FOUND FORWARD END OF LH SIDE WL200 LONGERON CORRODED AT FS477, BL85L. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 53-40-49.    NR# 1001201456.  / PSE# 53-40-16, AD 2012-06-09
